Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: pain

  1. #1
    max25533 is offline Junior Member
    Join Date
    Jun 2003


    My friend started a cycle of Sustanon and he says the pain is horrible. He is using a 25 gauge in the thigh and taking one shot of 250mg a week and he says the pain is horrible. The Sust he has is mexican veternarian juice. Are all brands of sust the same when it comes to the pain and burning????????????????Also does Deca burn after the injection......

  2. #2
    strollin's Avatar
    strollin is offline Associate Member
    Join Date
    Feb 2003
    No all Sust is not the same. Different quality and pain. And Deca is painless. Why is he only using 250 per week? Use at least 500mg per week.

  3. #3
    xtremesport14's Avatar
    xtremesport14 is offline Associate Member
    Join Date
    Jun 2003
    Never used SUS but everyone I know that did said it was a bitch! I've used Deca and there was minimal pain with a 23g. Definately bump up the dosage your getting barely any effects of the Prop

  4. #4
    ColdSore's Avatar
    ColdSore is offline Banned
    Join Date
    Jun 2003
    Yeah ive got a pain story for ya....
    Im on a sust/deca cycle and i injected on monday, i took the deca in my shoulder and it feels fine. However i thought the sust might hurt to bad so i put it in my quad. Last night i did legs (3 days after the shot) and after some heavy leg presses i started to flex in front of the mirror and i couldnt get it to flex at all, it was like it was paralized. So i skipped my extensions and hit my glutes and calfs then went home. It started hurting like a bitch about an hour after i left the gym, then when i got out of bed this morning the top side of my quad is swollen up like a mofo and theres a palm sized bruise on it, its not sore to the touch like and infection, but a deep throbing pain.

    Somethings fucked up, do yall think i may have done some serious damage, or is it just part of the routine im going to have to deal with?

  5. #5
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    pain is a part of the game some times.

    every so often during my cycle i was ambitious and put 2ccs (1cc enth 1cc winny) in my delt and regreted it 5 hours after the injection when i couldn't raise my left arm.

    you need to cut compounds that tend to hurt if you are going to shoot them anywhere else but the glutes imo.

    the gear that hurts the worst should be shot in the glutes and all other painless gear can be spot injected into smaller groups.

    trial and error will help you prevent the injection mistakes that most people are prone to and regret further in during the week. of course, trial and error here with sust or enth is going to be a painful lesson...

  6. #6
    Rastus is offline Associate Member
    Join Date
    Nov 2001
    Truthfully, the sust shots hurt, and I mean for a few days, too. My quad shots hurt the worst. I feel the pain for a good 2 days after the shot, sometimes more. It's just something you have to get used to for the sust. It does get easier, I guess your body/muscles get accustomed to the pain after a while. I am taking 3 shots/week and I've done 3 weeks, and I'm pretty used to the pain.

    And yes, 250/wk of sust is not enough to do anything!!!!!!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts